RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1962, Volume 57(99), Number 2, Pages 233–240 (Mi msb4648)  

On $Q$-hypo-elliptic equations

V. V. Grushin


Full text: PDF file (1016 kB)

Bibliographic databases:
Received: 13.01.1961

Citation: V. V. Grushin, “On $Q$-hypo-elliptic equations”, Mat. Sb. (N.S.), 57(99):2 (1962), 233–240

Citation in format AMSBIB
\Bibitem{Gru62}
\by V.~V.~Grushin
\paper On $Q$-hypo-elliptic equations
\jour Mat. Sb. (N.S.)
\yr 1962
\vol 57(99)
\issue 2
\pages 233--240
\mathnet{http://mi.mathnet.ru/msb4648}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=144071}
\zmath{https://zbmath.org/?q=an:0104.07302}


Linking options:
  • http://mi.mathnet.ru/eng/msb4648
  • http://mi.mathnet.ru/eng/msb/v99/i2/p233

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:74
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019